Motrin IB Pain Reliever/Fever Reducer Liquid Gels 120 ea (2 Pack)


Motrin IB Pain Reliever/Fever Reducer Liquid Gels 120 ea (2 Pack) by Motrin at Oasis of Health. MPN: PPAX1420795. Hurry! Limited time offer. Offer valid only while supplies last. Motrin IB Liquid Gels contain ibuprofen, a pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Motrin Liquid Gels help to relieve your everyday aches and pains so quickly, you'll be back to doing the things you love before you know it. Also delivers fast relief from fevers and other pains. Pain reliever Fever reducer Ibuprofen 120


Motrin IB Pain Reliever/Fever Reducer Liquid Gels 120 ea (2 Pack) by Motrin
4.1 out of 5 stars with 45 reviews
Condition: New
Availability: In Stock
$35.82


Quantity:  

 


Product Description & Reviews

Motrin IB Liquid Gels contain ibuprofen, a pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Motrin Liquid Gels help to relieve your everyday aches and pains so quickly, you'll be back to doing the things you love before you know it. Also delivers fast relief from fevers and other pains. Pain reliever Fever reducer Ibuprofen 120 capsules Regu lar Strength (200 mg)

Features & Highlights

  • Product of Motrin
  • Pack of 2

Additional Information

Brand:
Motrin
Manufacturer:
J&J
Category:
Non-Aspirin
MPN:
PPAX1420795
UPC:
191565512661
Part Number:
PPAX1420795
Publisher:
J&J
Binding:
Health and Beauty
Package Weight:
0.6 pounds
Package Size:
3 x 2 x 6 inches

 


Have questions about this item (PPAX1420795), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Motrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0756184000045,
Little Remedies Children's Fever & Pain Reliever safely and effectively reduces fever and relieves minor aches and pains. Our product contains no artificial sweeteners, flavors, or dyes and is gluten-, paraben-, and alcohol-free. Little Remedies Chil...

mpn: PPAX1154800, ean: 0351672211523,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 5 Retail PackageProduct of FeverAll. Pack of 5.

mpn: 07313, ean: 0347682073138,
You shouldn’t have to put up with any sort of pain, especially back pain! Instead, turn to Medique Products for help. Our back pain relief tablets are designed to treat and relieve issues related to pain, muscle aches, strains, and inflamed joints ...

mpn: 305730154895-4, ean: 0023700608307,
Trusted for over 30 years on all kinds of aches and pains. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting. T...